MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PSN 0 DEG KEL TIB PEG DRL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PSN 0 DEG KEL TIB PEG DRL; PROSTHESIS, KNEE
Catalog Number 42539901831
Medical Device Problem Codes Crack (1135); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).H3, the product has been returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Proposed annex g code: mechanical (g04), drill.
 
Event or Problem Description
It was reported that a crack was found around the cutting flutes of a 0-degree peg drill.Attempts to obtain additional information have been made; however, no more information is available at this time.

Brand Name
PSN 0 DEG KEL TIB PEG DRL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24303340
Report Number0001822565-2026-00456
Device Sequence Number17428859
Product Code JWH
UDI-Device Identifier00889024632455
UDI-Public(01)00889024632455(10)66023270
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42539901831
Device Lot Number66023270
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/02/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown